# SDR SWAA040664

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,857 hours, 75,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2/R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BOTH L2 AND R2 DOOR EVACUATION SLIDES OUT OF ADJUST.  REPOSITIONED BOTH SLIDE ASSY'S PER MM.
